zbMATH — the first resource for mathematics

Addendum to “Morse theory of causal geodesics in a stationary spacetime via Morse theory of geodesics of a Finsler metric”. (English) Zbl 1286.58007
Summary: We give the details of the proof of equality (29) in [E. Caponio et al., ibid. 27, No. 3, 857–876 (2010; Zbl 1196.58005)].

58E05 Abstract critical point theory (Morse theory, Lyusternik-Shnirel’man theory, etc.) in infinite-dimensional spaces
53C60 Global differential geometry of Finsler spaces and generalizations (areal metrics)
53C22 Geodesics in global differential geometry
Full Text: DOI arXiv
[1] Abbondandolo, A.; Schwarz, M., A smooth pseudo-gradient for the Lagrangian action functional, Adv. Nonlinear Stud., 9, 597-623, (2009) · Zbl 1185.37145
[2] Caponio, E.; Javaloyes, M. A.; Masiello, A., On the energy functional on Finsler manifolds and applications to stationary spacetimes, Math. Ann., 351, 365-392, (2011) · Zbl 1228.53052
[3] Caponio, E.; Javaloyes, M. A.; Masiello, A., Morse theory of causal geodesics in a stationary spacetime via Morse theory of geodesics of a Finsler metric, Ann. Inst. H. Poincaré Anal. Non Linéaire, 27, 857-876, (2010) · Zbl 1196.58005
[4] Chang, K.-C., A variant mountain pass lemma, Sci. Sinica Ser. A, 26, 1241-1255, (1983) · Zbl 0544.35044
[5] Chang, K.-C., Infinite-dimensional Morse theory and multiple solution problems, (1993), Birkhäuser Boston, MA
[6] Chang, K.-C., \(H^1\) versus \(C^1\) isolated critical points, C. R. Acad. Sci. Paris Sér. I Math., 319, 441-446, (1994) · Zbl 0810.35025
[7] Crampin, M., The Morse index theorem for general end conditions, Houston J. Math., 27, 807-821, (2001) · Zbl 1007.58008
[8] do Carmo, M. P., Riemannian geometry, (1992), Birkhäuser Boston, MA
[9] Lang, S., Differential and Riemannian manifolds, Grad. Texts in Math., (1995), Springer-Verlag New York · Zbl 0824.58003
[10] Li, C.; Li, S.; Liu, J., Splitting theorem, Poincaré-Hopf theorem and jumping nonlinear problems, J. Funct. Anal., 221, 439-455, (2005) · Zbl 1129.35392
[11] Mawhin, J.; Willem, M., Critical point theory and Hamiltonian systems, Appl. Math. Sci., (1989), Springer-Verlag New York · Zbl 0676.58017
[12] Palais, R. S., Homotopy theory of infinite dimensional manifolds, Topology, 5, 1-16, (1966) · Zbl 0138.18302
[13] Rothe, E. H., Morse theory in Hilbert space, Rocky Mountain J. Math., 3, 251-274, (1973) · Zbl 0281.49027
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.